Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Taking regestrone for PCO. Have thick endometrial tissue. Could i be pregnant?

I hv taken regestrone tablet for 3 days when i will get my periods plz help, i had got my ultra sound tvs done recently. I am sufferin from pco n the report also shows endometrial tissue thickness 14.4mm n also a corpus leutium was seen in my left ovary, i hav got married 2mnths ago. am i sufferin from a severe problem???! can i get pregnant???
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
In PCOS, it is common to have delayed periods due to the hormonal disturbance. Usually after stopping regesterone, the periods start in 72 hours. In case the periods still do not begin then detailed hormonal assessment is needed.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Rakhi Tayal
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor